Wu, Jang-Mei. "Null sets for doubling and dyadic doubling measures.." Annales Academiae Scientiarum Fennicae. Series A I. Mathematica 18.1 (1993): 77-91. <http://eudml.org/doc/223381>.
@article{Wu1993, author = {Wu, Jang-Mei}, journal = {Annales Academiae Scientiarum Fennicae. Series A I. Mathematica}, keywords = {null sets; real line; doubling measures; dyadic measures}, language = {eng}, number = {1}, pages = {77-91}, title = {Null sets for doubling and dyadic doubling measures.}, url = {http://eudml.org/doc/223381}, volume = {18}, year = {1993}, }
TY - JOUR AU - Wu, Jang-Mei TI - Null sets for doubling and dyadic doubling measures. JO - Annales Academiae Scientiarum Fennicae. Series A I. Mathematica PY - 1993 VL - 18 IS - 1 SP - 77 EP - 91 LA - eng KW - null sets; real line; doubling measures; dyadic measures UR - http://eudml.org/doc/223381 ER -